# SDR 96ZZZX3325

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N201RP
- Make and model: Mooney M20J
- Aircraft serial: 240215
- Engine: Lyc IO360A3B6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12993
- Condition: Cracked
- Location: Rocker Box Drain
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUR NEW LW-12993 CYLINDERS HAVE CRACKS AT THE ROCKER BOX DRAIN FITTING BOSS.  THESE CRACKS OCCUR AT A CASTING FLAW.  THIS MAY BE CAUSED BY THE TAPERED THREAD OF THE MS-20823-6D ELBOW FITTING.
